Hello! I joined DS in the fall of 2008 when I started treatment. I did not respond and was rather sick. I have not been back to DS in years. I am now on my fourth day of Harvoni!!! I am so hopeful! I think I am having some unusual side effects. I have had many times during the days where I feel more energized. It is iike I have had too much caffeine. Another side is that I have had food cravings and an increased appetite. I am concerned about the food as I was hoping to lose some weight. I am wondering if anyone else has had these experiences. I am not complaining, just curious.
Posts You May Be Interested In
Hi everyone,My 9-yr old niece is badly addicted to chocolates. I can't pull her away from it. She's the extremely spoilt child in our family. She binge eats on chips too. Both of her parents are working and no one's available to take care of her personally. She recently began to complain of the pain she was having in her jaws. We inspected the pain to find cavities in the posterior of her teeth....
Has anyone had any experience with this condition? My husband appears to be having this problem but I’m a bit confused. He developed pneumonia 2 weeks ago and had surgery to evacuate fluid and inflammatory tissue. They say that the fluid did not show relation to liver disease. Nevertheless his kidneys are showing signs of weakness and they are thinking it could be related to liver disease. He...